# SDR SWAA2022021647210

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 51,853 hours, 30,200 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194BR
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE/CRACK FOUND ON PANEL 194BR. / REMOVED AND REPLACED PANEL REF AMM 53-51-21.
